# SDR CALA2023042101208

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737-8
- Aircraft serial: 28933
- Aircraft time: 74,810 hours, 26,976 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 1224
- Condition: Inoperative
- Location: #2 Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

W/GEAR HANDLE IN UP POS ANTI SKID INOP LIGHT ON. W GEAR HANDLE I N OFF AND DN ANTI SKID LIGHT OFF REMOVED AND REPLACED #2 MLG ANTI-SKID TRANSDUCER IAW AMM 32-42-11. PERFORMED OPS CHECK W/ REF TO AMM 32-42-00 OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. PARTS USED: 99-3242-9-0002,QTY :1 UPDATED W/ ROTABLE PARTS CHANGE INFO. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1423086  SN OFF 1224 TRANSDUCER, MLG  OFF 99-3242-9-0002 1224 ON 99-3242-9-0002 7338
